CaltechAUTHORS
  A Caltech Library Service

Archimedean quotient Riesz spaces

Luxemburg, W. A. J. and Moore Jr., L. C., Jr. (1967) Archimedean quotient Riesz spaces. Duke Mathematical Journal, 34 (4). pp. 725-739. ISSN 0012-7094. http://resolver.caltech.edu/CaltechAUTHORS:20181009-141551161

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20181009-141551161

Abstract

[no abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1215/S0012-7094-67-03475-8DOIArticle
https://projecteuclid.org/euclid.dmj/1077377307PublisherArticle
Additional Information:© 1967 Duke University Press. Received September 19, 1966; in revised form June 19, 1967. The preparation of this paper was supported in part by the National Science Foundation of the U.S.A. under grant NSF-GP-6111 to the California Institute of Technology. A portion of the material presented in this paper is part of a thesis presented as partial fulfillment of the requirements for the Ph.D. degree at the California Institute of Technology.
Funders:
Funding AgencyGrant Number
NSFGP-6111
Record Number:CaltechAUTHORS:20181009-141551161
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20181009-141551161
Official Citation:Luxemburg, W. A. J.; Moore, Jr., L. C. Archimedean quotient Riesz spaces. Duke Math. J. 34 (1967), no. 4, 725--739. doi:10.1215/S0012-7094-67-03475-8. https://projecteuclid.org/euclid.dmj/1077377307
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90206
Collection:CaltechAUTHORS
Deposited By: Joy Painter
Deposited On:10 Oct 2018 20:13
Last Modified:10 Oct 2018 20:14

Repository Staff Only: item control page